Vector variational-like inequality with pseudoinvexity

X. M. Yang, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

43 Citations (Scopus)

Abstract

In this article, some properties of pseudoinvex functions are given and relations between vector variational-like inequalities and vector optimization problems are discussed under pseudoinvexity and invariant pseudomonotonicity conditions, respectively.
Original languageEnglish
Pages (from-to)157-170
Number of pages14
JournalOptimization
Volume55
Issue number1-2
DOIs
Publication statusPublished - 1 Feb 2006

Keywords

  • Invariant pseudomonotonicity
  • Pseudoinvexity
  • Vector optimization problem
  • Vector variational-like inequality

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization
  • Management Science and Operations Research

Cite this